Entire functions and Dirichlet series of bounded $l$-index
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1992), pp. 81-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_9_a10,
author = {M. N. Sheremeta},
title = {Entire functions and {Dirichlet} series of bounded $l$-index},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--87},
year = {1992},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_9_a10/}
}
M. N. Sheremeta. Entire functions and Dirichlet series of bounded $l$-index. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1992), pp. 81-87. http://geodesic.mathdoc.fr/item/IVM_1992_9_a10/